Groups with a Two-Variable Commutator Identity.

Hermann Heineken; Narain Datt Gupta

Mathematische Zeitschrift (1967)

  • Volume: 95, page 276-287
  • ISSN: 0025-5874; 1432-1823

How to cite


Heineken, Hermann, and Gupta, Narain Datt. "Groups with a Two-Variable Commutator Identity.." Mathematische Zeitschrift 95 (1967): 276-287. <>.

author = {Heineken, Hermann, Gupta, Narain Datt},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {276-287},
title = {Groups with a Two-Variable Commutator Identity.},
url = {},
volume = {95},
year = {1967},

AU - Heineken, Hermann
AU - Gupta, Narain Datt
TI - Groups with a Two-Variable Commutator Identity.
JO - Mathematische Zeitschrift
PY - 1967
VL - 95
SP - 276
EP - 287
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.